Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On sets of algebraic integers whose remaining conjugates lie in the unit circle


Author: David G. Cantor
Journal: Trans. Amer. Math. Soc. 105 (1962), 391-406
MSC: Primary 10.34; Secondary 10.66
DOI: https://doi.org/10.1090/S0002-9947-1962-0141650-0
MathSciNet review: 0141650
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. S. Cassels, An introduction to diophantine approximation, Cambridge Univ. Press, New York, 1957, pp. 133-144. MR 0087708 (19:396h)
  • [2] E. Hecke, Vorlesungen über die Theorie der algebraischen Zahlen, Berlin, 1923, pp. 118-119.
  • [3] J. B. Kelly, A closed set of algebraic integers, Amer. J. Math. 72 (1950), 565-572. MR 0036265 (12:81e)
  • [4] L. Kronecker, Werke, Vol 1, Leipzig, 1895, pp. 105-107.
  • [5] C. Pisot, La répartition modulo 1 et les nombres algébriques, Annali di Pisa (2) 7 (1938), 205-248. MR 1556807
  • [6] C. Pisot and J. Dufresnoy, Sur un ensemble fermé d'entiers algébriques, Ann. Sci. Ecole Norm. Sup. (3) 70 (1953), 105-134. MR 0059956 (15:605a)
  • [7] G. Pólya, Sur les séries entières a coefficients entiers, Proc. London Math. Soc. 21 (1923), 22-38.
  • [8] G. Pólya and G. Szegö, Aufgaben und Lehrsätze aus der Analysis, Vol. 2, Berlin, 1925, p. 142.
  • [9] R. Salem, Power series with integral coefficients, Duke Math. J. 12 (1945), 153-172. MR 0011720 (6:206b)
  • [10] P. A. Samet, Algebraic integers with two conjugates outside the unit circle, Proc. Cambridge Philos. Soc. 49 (1953), 421-436. MR 0056030 (15:14b)
  • [11] E. C. Titchmarsh, Theory of functions, London, 1939, pp. 224-225.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.34, 10.66

Retrieve articles in all journals with MSC: 10.34, 10.66


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0141650-0
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society